Summation identities and special values of hypergeometric series in the p-adic setting

Dermot McCarthy, Rupam Barman, Neelam Saikia

Research output: Contribution to journalArticlepeer-review

Abstract

We prove hypergeometric type summation identities for a function defined in terms of quotients of the p-adic gamma function by counting points on certain families of hyperelliptic curves over F_q. We also find certain special values of that function.
Original languageEnglish
Pages (from-to)63-84
JournalJournal of Number Theory
DOIs
StatePublished - Aug 2015

Fingerprint Dive into the research topics of 'Summation identities and special values of hypergeometric series in the p-adic setting'. Together they form a unique fingerprint.

Cite this